# SDR IPXA2020060356086

- Difficulty date: June 2, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 22,048 hours, 13,860 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Lock
- Part number: 1009841
- Condition: Missing
- Location: Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE A300 L-1 DOOR EXIT LIGHT ASSY CONNECTOR MISSING TERMINAL LOCK.  REPLACED L-1 DOOR EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-13-0401.
